# SDR CALA2017041400991

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 71,112 hours, 27,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT AFT CABIN WAS PULLED OUT OF HOLDER.  INDICATOR LIGHT NOT FLASHING  REPLACED BATTERY AT AFT OTBD EMER FLASHLIGHT AND RESEALED. OPS GOOD.
